Acta Mathematica Vietnamica

Vol. 31 No. 1, 2006

Print

S. S. Dragomir, Reverses of the Cauchy-Bunyakovsky-Schwarz and Heisenberg integral inequalities for vector-valued functions in Hilbert spaces
pdf

1

Kieu Van Hung, On maximality for some kinds of codes over two-letter alphabets
pdf

17

Dang Dinh Chau, On the asymptotic equivalence of linear delay equations in Banach space
pdf

31

E. Kasap and N. Kuruoglu, The Bertrand offsets of ruled surfaces in $R^3_1$  
pdf

39

Dinh Dung and Vu Cong Bang, Some remarks on stability in periodic multi-wavelet decompositions
pdf

49

Nguyen Duc Hoang, Mixed multiplicities of ideals and of Rees algebras associated with rational normal curves
pdf

61

Truong Quang Bao and Phan Quoc Khanh , Some algorithms for solving mixed variational inequalities
pdf

77

 
You are here: Home No. 1